Efficient covering designs of the complete graph

Yair Caro, Raphael Yuster

Research output: Contribution to journalArticlepeer-review


Let H be a graph. We show that there exists no = n o(II) such that for every n ≥ no, there is a covering of the edges of Kn with copies of II where every edge is covered at most twice and any two copies intersect in at most one edge. Furthermore, the covering we obtain is asymptotically optimal.

Original languageEnglish
Article numberR10
Pages (from-to)1-8
Number of pages8
JournalElectronic Journal of Combinatorics
Issue number1 R
StatePublished - 1997

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'Efficient covering designs of the complete graph'. Together they form a unique fingerprint.

Cite this